Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Jessikak

Member
  • Total Reviews

    0
  • Content Count

    58
  • Joined

  • Last visited

Everything posted by Jessikak

  1. 2 MONTHS POST-TANE I do not break out anymore! I still have one-two whiteheads/milia though. I am scarred because of my 11 year battle with acne despite being clear now. The red marks have not faded yet either. I am so glad I used Tane. It helped so much. I am looking forward to the future when the red marks fade and I can accept my scars. I do not appear to have any lasting side effects from the Tane. My lips, dry eyes, and aches are all better. Hopefully I will get my contacts back soon now
  2. From the album: Jessica's Claravis Course

    This pic is unaltered. It is a tad blurry so I posted the close-up too.
  3. My 7 Month Course - Finished. All clear. :D
  4. From the album: Jessica's Claravis Course

    This pic is unaltered. It is a tad blurry so I posted a close-up too.
  5. From the album: Jessica's Claravis Course

    So I thought I would post the results of my seven month long journey with Tane. I do not break out anymore. I still have one-two whiteheads/milia. I am scarred because of my 11 year battle with acne. The red marks have not faded yet either. I am so glad I used Tane. It helped so much. I am looking forward to the future when the red marks fade and I can accept my scars. I do not appear to have any lasting side effects from the Tane. My lips, dry eyes, and aches are all better. I don't have p
  6. I swear by Aveeno Intense Relief: Medicated Therapy. It is the best I have found. Nothing else really works for me.
  7. I've had moderate acne since I was 11; I am 22 now. I started tane last fall and I did not stop having breakouts until the 6th month. Up until that month I would always breakout at least once or twice a month and I was on 80-120mgs my entire course. In fact I broke out really bad in my 5th month. So do not lose hope. My oil stop being so bad around the end of month 1. I have one more month left so hopefully I will stay clear. Good luck with your treatment!
  8. From the album: Jessica's Claravis Course

    So this was a fantastic month! Not a single breakout. All I have left are tiny whiteheads/blackheads. There were a few stubborn blackheads and one whitehead on my cheek(you can see them good on last month's pic) that were just not leaving, so my derm extracted them! It is so awesome. I love my skin now! I will be on tane for one more month, 120mgs just as a precaution. My derm was really pleased though. The side effects have really eased up in the last month as well. The only two that both
  9. MONTH 6 So this was a fantastic month! Not a single breakout. All I have left are tiny whiteheads/blackheads. There were a few stubborn blackheads and one whitehead on my cheek(you can see them good on last month's pic) that were just not leaving, so my derm extracted them! It is so awesome. I love my skin now! I will be on tane for one more month, 120mgs just as a precaution. My derm was really pleased though. The side effects have really eased up in the last month as well. The only two th
  10. MONTH 5 So not any improvement. In fact I think it has got worse. I broke out really bad this month. Two huge cysts and new blackheads. I am really disappointed. I've been oily the past few weeks too. No more problems with dry eyes though. My joints and muscles ache so much. That is the worst I believe. Well that, dry lips, and always being tired!! I think I might not be clearing because of so much stress, school and etc. I always touch my face out of habit when I am stressed. He is keepin
  11. From the album: Jessica's Claravis Course

    So not any improvement. In fact I think it has got worse. I broke out really bad this month. Two huge cysts and new blackheads. I am really disappointed. I've been oily the past few weeks too. No more problems with dry eyes though. My joints and muscles ache so much. That is the worst I believe. Well that, dry lips, and always being tired!! I think I might not be clearing because of so much stress, school and etc. I always touch my face out of habit when I am stressed. He is keeping
  12. From the album: Jessica's Claravis Course

    Pretty much the same side effects as last month just intensified. No pink eye though. Yaaaa! I did quit wearing my contacts which helped. I will still be on 120mg. He said the same thing this time as last time. He says not to worry though because he thinks he can get it to clear. He mentioned staying on it for 7 months instead of 6. He did say that the whiteheads on my cheeks looked like milia and might have to be extracted later. I hope they clear but if not I am okay with that. I only h
  13. MONTH 4 Well it was a bumpy ride but I made it through another month. Pretty much the same side effects as last month just intensified. No pink eye though. Yaaaa! I did quit wearing my contacts which helped. I will still be on 120mg. He said the same thing this time as last time. He says not to worry though because he thinks he can get it to clear. He mentioned staying on it for 7 months instead of 6. He said one of his patients was not clearing for 6 months but when he came back after the se
  14. 1) Age, Accutane dose, and how long youve been on it 21 years old; 120mg; 4months (in two days) I was on 80mgs the first 3 months 2) Cleanser Cetaphil (well the Wal-Mart generic) Sensitive 3) Moisturizer Cetaphil (well the Wal-Mart generic) 4) spot treatment? none 5) redmark treatment? none 6) are you still breaking out? yup at times 7) products to avoid that broke you out. none that I know of 8) comments/suggestions, how its been so far, progress/lackthereof, etc. It has been tough
  15. Month 1- 80mgs Month 2- 80mgs Month 3- 80mgs Month 4- 120mgs: Which is where I am now. I'll be done with it on the 17th. Month 5- ? Month 6- ? He said I would at least need 6 months but I am not sure of what mgs I'll be on. Maybe if I improve he'll drop me back down to 80mgs if not I guess I'll stay at 120mgs for another month. I should be done in May! A week after my b-day and possibly the day CoN: Prince Caspian is released.
  16. I've had pink eye twice since I have been on the Tane. I never got it before I started the medicine. I do work at a daycare and go to college though. I just think that Tane makes you more susceptible to pink eye since your eyes are so dry and your body is working so hard already. Possibly also because you rub your eyes more because they hurt and accidentally get some bacteria in your eye.
  17. I thought so too but I am hoping it will just be for this month and then he'll lower me back to 80mgs. I've been on 120/mgs for 15 days now and have not noticed a major increase in side effects except for my dry eyes. I go back to the derm on March 17th but run out of meds on the 14. I might just take 80/mgs a day for a couple of days this month.
  18. What does this do exactly? I've had pink eye twice on Tane does that mean I might have it? What are the other symptoms?
  19. I am in the middle of my 4th month and this is the most aggravating side effect for me now. I always feel tired because my eyes are dry. I also experience blurry vision if I go all day without using eye drops.
  20. I used to only get acne on my forehead but as I got older it migrated to my cheeks! lol I hope he ups your dosage too! The worse side effect I have noticed since I started on 120mgs a day is dry eyes. The are horrible! How are your eyes? That sounds like a good way to go too. My derm shocked my body but he says I am doing fine so I guess that is good.
  21. Hey!! I am doing good for the most part. I was surprised too. He is a young dermatologist though. He said he doesn't believe in wasting time with cremes and antibiotics when the person has tried them before to no avail like some of his older colleagues. So he starts out with a decent dosage of tane and watches his patients carefully. My IB was not terrible as fas as cysts go. I mostly had a few pustules and tons of blackheads. Thanks! I just hope I don't get it again while I am on tane.
  22. I got pink eye today. This makes twice that I got it while on tane. The other time was last month! I hate this. No more contacts for me.
  23. It seems like I have been having a harder time grasping some concepts my English professor have taught. I've had a harder time concentrating in class and on my reading and writing assignments as well. Not sure if it is Accutane related or just the material becoming harder though.
  24. I just started my 4th month of Claravis (1-3 months: 80 mgs/day and 4: 120mgs/day) a few days ago and today I woke up with pink eye. I got it last month as well. I had never had pink eye before Claravis. I do wear contacts, well I did. After today, I have decided to forgo them until I am off the meds. The thing is that my eyes don't feel that dry so why is it causing me to get pink eye? How common is pink eye while on Claravis?
×